MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD RANEYSCLP CLP DSPOSE -200; SCALP CLIPS

INTEGRA LIFESCIENCES MANSFIELD RANEYSCLP CLP DSPOSE -200; SCALP CLIPS
Catalog Number 201037
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a physician noticed that the trace of one of the scalp clips (id 201037) was melting before surgery.No patient injury reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The scalp clips (id 201037) was returned for evaluation.Device history record (dhr) - the reported product¿s lot or serial number.No anomalies were identified that occurred during the manufacture or packaging of the device.Failure analysis - the device appeared melted.This could be due to customer damaged or a manufacturing defect.The complaint can be confirmed.Root cause analysis - potential causes include customer mishandling or manufacturing defect.
 
Event or Problem Description
N/a.

Brand Name
RANEYSCLP CLP DSPOSE -200
Common Device Name
SCALP CLIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22098391
Report Number3014334038-2025-00070
Device Sequence Number20921214
Product Code HBO
UDI-Device Identifier10381780511625
UDI-Public10381780511625
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201037
Device Lot Number7124686
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown